Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2013, Article ID 686371, 6 pages
http://dx.doi.org/10.1155/2013/686371
Research Article

Maxwell’s Equations on Cantor Sets: A Local Fractional Approach

1College of Instrumentation & Electrical Engineering, Jilin University, Changchun 130061, China
2Electronic and Information Technology Department, Jiangmen Polytechnic, Jiangmen 529090, China
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
5Institute of Space Sciences, Magurele, 077125 Bucharest, Romania
6Department of Mathematics, University of Salerno, Via Ponte don Melillo, Fisciano, 84084 Salerno, Italy
7Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou Campus, Xuzhou, Jiangsu 221008, China

Received 3 October 2013; Accepted 7 November 2013

Academic Editor: Gongnan Xie

Copyright © 2013 Yang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Zhao, Dumitru Baleanu, Carlo Cattani, De-Fu Cheng, and Xiao-Jun Yang, “Maxwell’s Equations on Cantor Sets: A Local Fractional Approach,” Advances in High Energy Physics, vol. 2013, Article ID 686371, 6 pages, 2013. https://doi.org/10.1155/2013/686371.